# SDR SWIA201333125

- Difficulty date: March 11, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 25,013 hours, 15,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM CRACKED AND CORRODED.  (C-CHECK)  REPLACED 280 CROSSBEAM IAW REO.
